# SDR DLM88100358

- Difficulty date: January 16, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 48,605 hours, 36,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 59366634505
- Part serial: NA
- Condition: Corroded
- Location: Bs 1212-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3, FOUND AFT CARGO COMPARTMENT NR 3 RT TIE DOWN TRACK HAS SEVERAL SPOTS OF CORROSION BS 1212 TO 1322. REMOVED CORROSION IAW SRM 51-10-03 100 PERCENT MATERIAL LOSS, OUT OF LIMITS IAW SRM 53-01 FIG 1.  REMOVE TIE DOWN TRACK STA 1212-1322 RT SIDE IAW SRM 51-30-01.  DRILLED NEW TIE DOWN TRACK IAW  SRM 51-10-2 AND 51-10-4 PN 59366634505, INSTALLED IAW SRM 51-30-01 AND 51-30-5.
